# SDR IPXA2015062490513

- Difficulty date: June 11, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 21,383 hours, 14,404 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N3003
- Part serial: A1727
- Condition: Dented
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C11, LT WING NR 5 SLAT WEDGE UPPER SURFACE DENTED AT 9 IN FROM INBD EDGE AND 5" FROM T/E.  REPAIRED WITH METAL HOT BOND REPAIR IAW SRM 57-43-02-2R, FIG 201 AND 51-70-10, REPAIR 4.
